# SDR SWAA2025092904006

- Difficulty date: August 13, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 40,143 hours, 19,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL LOCATED BS 540 BTW LBL 0 TO LBL 24.75 WL 208.1 AT PASSENGER CABIN .   REPLACED INTERCOSTAL LOCATED BS 540 BTW LBL 0 TO LBL 24.75 WL 208.1 AT PASSENGER CABIN IAW SRM 51-40-02 AND SRM 51-10-02 PARAGRAPH 9 AND DWG # 143A0060 SHEET:64 REV:-.
